MathSciNet Relay Station
MathSciNet bibliographic data
MR1294066 49J40 (47H19)
Siddiqi, A. H.; Ansari, Q. H.; Kazmi, K. R. On nonlinear variational inequalities. Indian J. Pure Appl. Math. 25 (1994), no. 9, 969–973.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement